# SDR ASAA2017021719917

- Difficulty date: February 17, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 31,149 hours, 9,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A521413
- Condition: Corroded
- Location: Bs 260-270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT AT BS 269, RBL 11 CORRODED.  ACFT GROUNDED. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.
